# SDR AALA20100108TUL26

- Difficulty date: January 8, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 50,158 hours, 16,953 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Box
- Part number: 140N26665
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER FOUR DOOR TORQUE BOX CRACKED.  REMOVED CRACKED TORQUE BOX AND INSTALLED NEW TORQUE BOX PER ESO 90108.
